# SDR RYNA201204300022

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 87,777 hours, 17,830 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK L/E SLAT ASYMMETRY MESSAGE BEFORE TAKEOFF.  FOUND NR 12 L/E SLAT SENSOR OUT OF ADJUSTMENT.  CLEANED AND RE-SECURED SENSOR IAW MM OPS CHECKED PER MM 27-81-01 PG 201 AND OPS CHECKED FLAP OPERATION PER MM 27-81-00 PG 201, 501 & 601, OPS CHECKED NORMAL.
